Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 46, NWS Tulsa, OK

June 14, 2025Pawnee County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jun 14, 2025, 6:26 AM CDT for Pawnee County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2025, 6:26 AM CDT (11:26 UTC)
Expired
Jun 14, 2025, 9:30 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Pawnee County, OK

The radar

The Tulsa radar (KINX), 106 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 11.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1872 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1872 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1438 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

575 
WGUS54 KTSA 141126
FFWTSA
OKC117-141430-
/O.NEW.KTSA.FF.W.0046.250614T1126Z-250614T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
626 AM CDT Sat Jun 14 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Pawnee County in northeastern Oklahoma...

* Until 930 AM CDT.

* At 626 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Pawnee...                          Jennings...
  Hallett...                         Maramec...
  Skedee...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3616 9682 3625 9682 3625 9693 3633 9692
      3633 9703 3648 9703 3635 9656 3632 9657
      3630 9655 3630 9652 3633 9648 3616 9655

FLASH FLOOD...RADAR INDICATED

$$

05
1 follow-up statement
965 
WGUS74 KTSA 141421
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
921 AM CDT Sat Jun 14 2025

OKC117-141431-
/O.EXP.KTSA.FF.W.0046.000000T0000Z-250614T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pawnee OK-
921 AM CDT Sat Jun 14 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 930 AM CDT THIS MORNING FOR 
PAWNEE COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3616 9682 3625 9682 3625 9693 3633 9692
      3633 9703 3648 9703 3635 9656 3632 9657
      3630 9655 3630 9652 3633 9648 3616 9655

$$

24

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 4:07 AM CDT, 2 hours 19 minutes earlier. Its key messages:

  • Issued at 348 AM CDT Sat Jun 14 2025
  • Rain and thunderstorm chances continue through the weekend, with at least a limited potential for severe weather and localized flash flooding, especially across eastern Oklahoma. Continue to monitor the forecast for updates and additional details as they become available.
  • Warming trend and humid conditions going into next week with heat indices approaching or potentially exceeding 100 degrees.
Area forecast discussion, Jun 14, 4:07 AM CDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
407 AM CDT Sat Jun 14 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Issued at 348 AM CDT Sat Jun 14 2025

  - Rain and thunderstorm chances continue through the weekend,
    with at least a limited potential for severe weather and
    localized flash flooding, especially across eastern Oklahoma.
    Continue to monitor the forecast for updates and additional
    details as they become available.

  - Warming trend and humid conditions going into next week with
    heat indices approaching or potentially exceeding 100 degrees.

&&

.SHORT TERM...
(Today)
Issued at 348 AM CDT Sat Jun 14 2025

Elevated convection has developed as expected across north central
Oklahoma into the far northwest corner of our forecast area. This
activity is expected to continue for the next several hours, with
potential additional development to the southeast with time. A
limited severe weather potential will exist with this activity,
and locally heavy rainfall will also occur.

The future evolution of an MCS across western Kansas remains
unclear. It is possible that this activity may continue today and
reintensify by midday with daytime heating as it moves southeast.
Have added/upped pops for the afternoon from the NBM to account
for this possibility. Afternoon high temperatures will generally
range from the mid to upper 80s.

&&

.LONG TERM...
(Tonight through Friday)
Issued at 348 AM CDT Sat Jun 14 2025

A low predictability forecast will continue into early next week
as general troughiness persists just to our east and northwest
flow aloft remains conducive to nightly MCS development upstream
potentially moving southeast into our area during the late night
or morning hours. Afternoon storm potential would then depend on
if/where remnant outflow boundaries setup. A limited severe
weather risk will continue at least into Monday with this pattern.

We may get a break from rain chances Monday night and Tuesday, but
this is far from guaranteed. By Tuesday night and Wednesday, an
upper trough moving across the central plains will allow a cold
front to approach from the north and reignite showers and
thunderstorms. This frontal boundary is not likely to make much
progress south into our area, although convective outflow may
reach farther south.

By late next week into the following weekend, an upper ridge
builds over the area and likely shuts down rain chances for
awhile. The heat will then be on, with widespread 90s for high
temperatures. Afternoon heat index values near or above 100
degrees can also be expected in some places.

&&

.AVIATION...
(06Z TAFS)
Issued at 1253 AM CDT Sat Jun 14 2025

Overall, a low-confidence aviation forecast through the next 24
hours. Currently, VFR is prevailing at most TAF sites.
Intermittent MVFR/VFR cigs/vsbys will be possible through the
night. Light fog has already developed across portions of
northwest AR. Would not be surprised if vsbys bounced up and down
through the night, especially at FYV, XNA, and ROG. It's possible
the fog may spread westward and impact TUL, RVS, and BVO as well.
Any fog/low cigs should lift by mid-morning and VFR should is
expected to prevail through the rest of the TAF period. However,
hi-res model data have shown run-to-run consistency of a complex
of storms forming near/along the KS/OK border by mid-morning.
Guidance has complex of storms forming into an MCS and back
building southward as it pushes eastward in to eastern OK mid-late
morning and eventually northwest AR by early-mid afternoon. If
this solution verifies, moderate to heavy rainfall and gusty winds
will be associated with this complex. Latest TAFs reflect the
latest thinking of timing of the storms. Additional storms are
expected to form late in the evening, towards the tail-end of the
TAF period, across eastern OK. Again, overall forecast confidence
is low at the moment.

Mejia

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   88  70  88  70 /  30  20  30  20
FSM   89  72  89  71 /  30  20  40  20
MLC   88  70  88  71 /  50  20  40  20
BVO   87  67  87  68 /  30  40  40  20
FYV   86  68  87  67 /  20  20  30  30
BYV   86  68  87  67 /  20  20  30  30
MKO   87  69  88  70 /  40  20  40  20
MIO   86  69  86  69 /  20  30  30  30
F10   88  69  88  70 /  40  20  30  20
HHW   88  72  88  73 /  40  20  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...05
LONG TERM....05
AVIATION...67
Hazardous weather outlook, Jun 14, 5:10 AM CDT, 1 hour 16 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
510 AM CDT Sat Jun 14 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
510 AM CDT Sat Jun 14 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Scattered thunderstorms are ongoing early this morning across
parts of northeast Oklahoma. These storms will pose a limited
severe weather threat this morning as they move slowly southeast.
It remains possible that a complex of storms currently in western
Kansas will move southeast into northeast Oklahoma by late this
morning and continue southeast through the afternoon. If this
occurs, a limited severe weather threat will exist with these
storms, with damaging winds and large hail possible. Locally heavy
rainfall with any of the storms today may also result in some
localized flooding issues.

Another storm complex may develop overnight tonight in Kansas, and
these storms may enter northeast Oklahoma by late tonight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential.
WEDNESDAY and THURSDAY...Thunderstorm Potential.
FRIDAY...No Hazards.

EXTENDED DISCUSSION...
Thunderstorm chances remain in the forecast into early next week,
with a limited severe weather potential. Locally heavy rainfall
will also remain possible with the storms. An uptick in
thunderstorm chances may occur late Wednesday and Wednesday night
as a weak cold front approaches from the north and washes out
somewhere in our vicinity by Thursday.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 14, 4:25 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
425 AM CDT Sat Jun 14 2025

OKZ054-141000-
Osage OK-
425 AM CDT Sat Jun 14 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OSAGE COUNTY THROUGH 500
AM CDT...

At 423 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
south of Burbank, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Foraker...                        Webb City...
Shidler...                        Apperson...
Burbank...                        Fairfax...
Kaw Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3659 9640 3652 9672 3656 9675 3657 9677
      3656 9680 3674 9690 3675 9687 3674 9683
      3676 9682 3677 9682 3677 9679 3678 9679
      3678 9675 3681 9675 3688 9656
TIME...MOT...LOC 0923Z 246DEG 23KT 3664 9672

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, Jun 14, 5:16 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
516 AM CDT Sat Jun 14 2025

OKZ054-059-141045-
Osage OK-Pawnee OK-
516 AM CDT Sat Jun 14 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN OSAGE AND WESTERN
PAWNEE COUNTIES THROUGH 545 AM CDT...

At 515 AM CDT, Doppler radar indicated a cluster of strong
thunderstorms over Sooner Lake, moving south at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Pawnee...                         Sooner Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3651 9703 3651 9701 3653 9700 3653 9696
      3655 9692 3655 9690 3657 9689 3658 9686
      3616 9666 3616 9682 3624 9682 3625 9684
      3625 9692 3633 9693 3634 9703
TIME...MOT...LOC 1015Z 348DEG 7KT 3646 9701

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, Jun 14, 5:44 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
544 AM CDT Sat Jun 14 2025

OKZ054-141115-
Osage OK-
544 AM CDT Sat Jun 14 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE COUNTY
THROUGH 615 AM CDT...

At 544 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Hominy, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Avant...                          Hominy...
Wynona...                         Wolco...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3654 9602 3626 9609 3632 9645 3633 9646
      3633 9648 3657 9642
TIME...MOT...LOC 1044Z 280DEG 15KT 3645 9635

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, Jun 14, 5:49 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
549 AM CDT Sat Jun 14 2025

OKZ059-141115-
Pawnee OK-
549 AM CDT Sat Jun 14 2025

...A STRONG THUNDERSTORM WILL IMPACT PAWNEE COUNTY THROUGH 615 AM
CDT...

At 549 AM CDT, Doppler radar indicated a strong thunderstorm 6 miles
west of Pawnee, moving southeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Maramec...                        Skedee...
Hallett...                        Pawnee...
Jennings...                       Cleveland...
Blackburn...                      Sooner Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3647 9698 3646 9693 3647 9687 3640 9660
      3637 9659 3639 9656 3637 9652 3633 9657
      3630 9655 3633 9645 3632 9645 3616 9654
      3616 9670 3622 9682 3625 9682 3625 9688
      3627 9693 3633 9693 3633 9703 3639 9703
TIME...MOT...LOC 1049Z 293DEG 10KT 3635 9691

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, Jun 14, 6:14 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
614 AM CDT Sat Jun 14 2025

OKZ054-141200-
Osage OK-
614 AM CDT Sat Jun 14 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE COUNTY
THROUGH 700 AM CDT...

At 614 AM CDT, Doppler radar indicated a strong thunderstorm 6 miles
east of Hominy, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Skiatook...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3643 9600 3639 9600 3618 9611 3632 9640
      3649 9632
TIME...MOT...LOC 1114Z 292DEG 8KT 3638 9628

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 14, 6:16 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
616 AM CDT Sat Jun 14 2025

OKZ059-141200-
Pawnee OK-
616 AM CDT Sat Jun 14 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PAWNEE COUNTY
THROUGH 700 AM CDT...

At 616 AM CDT, Doppler radar indicated a strong thunderstorm near
Pawnee, moving southeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Maramec...                        Pawnee...
Hallett...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3642 9682 3624 9651 3616 9661 3616 9682
      3624 9682 3625 9684 3625 9692 3633 9693
TIME...MOT...LOC 1116Z 315DEG 11KT 3631 9684

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:00 PM CDTSpecial Weather StatementTSAMcIntosh30 min
Jun 13, 7:07 PM CDTSpecial Weather StatementTSACherokee23 min
Jun 13, 7:15 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah45 min
Jun 13, 7:36 PM CDTSpecial Weather StatementTSAMcIntosh24 min
Jun 13, 7:59 PM CDTSpecial Weather StatementTSASequoyah31 min
Jun 13, 8:50 PM CDTSpecial Weather StatementTSAAdair40 min
Jun 13, 9:22 PM CDTSpecial Weather StatementTSAMuskogee38 min
Jun 13, 9:45 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Sequoyah2 hr
Jun 14, 3:32 AM CDTSpecial Weather StatementTSANoble28 min
Jun 14, 3:36 AM CDTSpecial Weather StatementTSAKay24 min
Jun 14, 3:56 AM CDTSpecial Weather StatementTSAKay34 min
Jun 14, 4:04 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee26 min
Jun 14, 4:25 AM CDTSpecial Weather StatementTSAOsage35 min
Jun 14, 5:16 AM CDTSpecial Weather StatementTSAPawnee29 min
Jun 14, 5:44 AM CDTSpecial Weather StatementTSAOsage31 min
Jun 14, 5:49 AM CDTSpecial Weather StatementTSAPawnee26 min
Jun 14, 5:55 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
Jun 14, 6:14 AM CDTSpecial Weather StatementTSATulsa46 min
Jun 14, 6:16 AM CDTSpecial Weather StatementTSAPawnee44 min
Jun 14, 6:29 AM CDTSpecial Weather StatementTSAPawnee46 min
Jun 14, 7:18 AM CDTAreal Flood AdvisoryTSAOsage, Rogers, Tulsa3 hr
Jun 14, 8:24 AM CDTSpecial Weather StatementTSAWagoner36 min
Jun 14, 8:33 AM CDTSpecial Weather StatementTSAMayes27 min
Jun 14, 9:46 AM CDTSpecial Weather StatementTSAOsage44 min
Jun 14, 10:42 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee33 min
Jun 14, 10:51 AM CDTSpecial Weather StatementTSACherokee24 min
Jun 14, 11:12 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee33 min
Jun 14, 11:14 AM CDTAreal Flood AdvisoryTSACherokee, Mayes, Rogers, Wagoner3 hr
Jun 14, 11:18 AM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee, Tulsa, Wagoner3 hr
Jun 14, 11:41 AM CDTSpecial Weather StatementTSAMuskogee, Wagoner34 min
Jun 14, 11:43 AM CDTSpecial Weather StatementTSAOkmulgee32 min
Jun 14, 12:24 PM CDTSpecial Weather StatementTSACherokee, Haskell, McIntosh, Sequoyah66 min
Jun 14, 12:38 PM CDTSpecial Weather StatementTSALeFlore37 min
Jun 14, 1:02 PM CDTSpecial Weather StatementTSAPittsburg43 min
Jun 14, 1:07 PM CDTSpecial Weather StatementTSASequoyah38 min
Jun 14, 1:40 PM CDTSpecial Weather StatementTSALeFlore35 min
Jun 14, 1:42 PM CDTSpecial Weather StatementTSALatimer33 min
Jun 14, 1:58 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore3 hr
Jun 14, 2:08 PM CDTSpecial Weather StatementTSALeFlore, Pushmataha37 min
Jun 14, 2:33 PM CDTFlood WatchTSACreek, McIntosh, Muskogee, Nowata, Okfuskee, Okmulgee and 5 more19 hr
Jun 14, 4:04 PM CDTSpecial Weather StatementTSAChoctaw26 min
Jun 14, 5:21 PM CDTRiver Flood AdvisoryTSAMuskogee11 hr

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.